Invariants of Three-dimensional Manifolds.

D. Kazhdan; S. Gelfand

Geometric and functional analysis (1996)

  • Volume: 6, Issue: 2, page 268-300
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Kazhdan, D., and Gelfand, S.. "Invariants of Three-dimensional Manifolds.." Geometric and functional analysis 6.2 (1996): 268-300. <>.

author = {Kazhdan, D., Gelfand, S.},
journal = {Geometric and functional analysis},
keywords = {invariants; monoidal category; triangulation; 3-manifold},
number = {2},
pages = {268-300},
title = {Invariants of Three-dimensional Manifolds.},
url = {},
volume = {6},
year = {1996},

AU - Kazhdan, D.
AU - Gelfand, S.
TI - Invariants of Three-dimensional Manifolds.
JO - Geometric and functional analysis
PY - 1996
VL - 6
IS - 2
SP - 268
EP - 300
KW - invariants; monoidal category; triangulation; 3-manifold
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.